# SDR QXEA2014121001026

- Difficulty date: December 2, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 32,448 hours, 33,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 669
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME BS 669.3 STRINGER 24P.   REMOVED THE CORROSION IAW SRM 51-21-00, STEP 4A(5)(A)(B)(C).  REPAIRED IAW RD8/4-53-6529.
